MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.100829

Медицинская библиотека · Cureus · 2026

Angiotensin-Converting Enzyme (ACE) Inhibitor-Induced Angioedema Presenting After Long-Term Antihypertensive Therapy: A Case Report.

Khalid Mohammed, Nafis Shifa

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Angioedema involving the airway is a serious medical condition that requires prompt recognition and treatment to prevent significant morbidity and mortality. Angioedema associated with angiotensin-converting enzyme (ACE) inhibitors can occur at any stage of therapy. While many patients develop symptoms early in treatment, others may remain asymptomatic for months or even years. Diagnosis is primarily clinical and relies on the presence of non-itchy, non-urticarial swelling in a patient receiving an ACE inhibitor, as there is no definitive laboratory test for ACE inhibitor-induced angioedema. ACE inhibitor-related angioedema is one of the most common types of non-histaminergic angioedema encountered in clinical practice. Here, we present a case of angioedema affecting the lips and tongue that developed years after ACE inhibitor initiation, resulting in difficult airway management and impending cardiac arrest. This case highlights the differential diagnosis of angioedema and the management strategies for a difficult airway.

Для цитирования: Khalid Mohammed, Nafis Shifa. Angiotensin-Converting Enzyme (ACE) Inhibitor-Induced Angioedema Presenting After Long-Term Antihypertensive Therapy: A Case Report.. Cureus. 2026. DOI: 10.7759/cureus.100829.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.